Kim et al.: "A Case Report for Acute Myopericarditis After NVX-CoV2373 (Novavax®) COVID-19 Vaccination"; why do I share this? To show it does not matter which COVID vaccine, the spike is the issue
No matter delivery platform, adeno-viral vector, mRNA etc., the spike is the antigen & the spike protein is devastating to the vasculature etc.; the spike protein is deadly, via infection or vaccine
“Post-vaccination myocarditis after administration of the NVX-CoV2373 coronavirus disease 2019 (COVID-19) vaccine has been reported in a limited population. We report the first biopsy-proven case of myopericarditis after administration of second dose of NVX-CoV2373 COVID-19 vaccine (Novavax®) in Korea. A 30-year-old man was referred to emergency department with complaints of chest pain and mild febrile sense for two days. He received the second dose vaccine 17 days ago. Acute myopericarditis by the vaccination was diagnosed by cardiac endomyocardial biopsy. He was treated with corticosteroid 1 mg/kg/day for 5 days and tapered for one week. He successfully recovered and was discharged on the 12th day of hospitalization. The present case suggests acute myopericarditis as a vaccination complication by Novavax® in Korea.”
Alexander COVID News-Dr. Paul Elias Alexander's Newsletter is a reader-supported publication. To receive new posts and support my work, consider becoming a free or paid subscriber.